June  2021, 13(2): 273-275. doi: 10.3934/jgm.2021007

Erratum: Constraint algorithm for singular field theories in the $ k $-cosymplectic framework

Department of Mathematics, Universitat Politècnica de Catalunya, Campus Nord UPC, edifici C3, C. Jordi Girona, 1, 08034 Barcelona, Catalonia, Spain

* Corresponding author: Xavier Gràcia

Received  March 2021 Published  June 2021 Early access  May 2021

Erratum note for "Constraint algorithm for singular field theories in the $ k $-cosymplectic framework".

Citation: Xavier Gràcia, Xavier Rivas, Narciso Román-Roy. Erratum: Constraint algorithm for singular field theories in the $ k $-cosymplectic framework. Journal of Geometric Mechanics, 2021, 13 (2) : 273-275. doi: 10.3934/jgm.2021007
References:
[1]

X. Gràcia, X. Rivas and N. Román-Roy, Constraint algorithm for singular field theories in the k-cosymplectic framework, J. Geom. Mech., 12 (2020), 1–23. doi: 10.3934/jgm. 2020002.  Google Scholar

show all references

References:
[1]

X. Gràcia, X. Rivas and N. Román-Roy, Constraint algorithm for singular field theories in the k-cosymplectic framework, J. Geom. Mech., 12 (2020), 1–23. doi: 10.3934/jgm. 2020002.  Google Scholar

[1]

Ekta Mittal, Sunil Joshi. Note on a $ k $-generalised fractional derivative. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 797-804. doi: 10.3934/dcdss.2020045

[2]

Haisheng Tan, Liuyan Liu, Hongyu Liang. Total $\{k\}$-domination in special graphs. Mathematical Foundations of Computing, 2018, 1 (3) : 255-263. doi: 10.3934/mfc.2018011

[3]

Yishui Wang, Dongmei Zhang, Peng Zhang, Yong Zhang. Local search algorithm for the squared metric $ k $-facility location problem with linear penalties. Journal of Industrial & Management Optimization, 2021, 17 (4) : 2013-2030. doi: 10.3934/jimo.2020056

[4]

Min Li, Yishui Wang, Dachuan Xu, Dongmei Zhang. The approximation algorithm based on seeding method for functional $ k $-means problem. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020160

[5]

Chenchen Wu, Wei Lv, Yujie Wang, Dachuan Xu. Approximation algorithm for spherical $ k $-means problem with penalty. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021067

[6]

Jianqin Zhou, Wanquan Liu, Xifeng Wang, Guanglu Zhou. On the $ k $-error linear complexity for $ p^n $-periodic binary sequences via hypercube theory. Mathematical Foundations of Computing, 2019, 2 (4) : 279-297. doi: 10.3934/mfc.2019018

[7]

Clark Butler, Kiho Park. Thermodynamic formalism of $ \text{GL}_2(\mathbb{R}) $-cocycles with canonical holonomies. Discrete & Continuous Dynamical Systems, 2021, 41 (5) : 2141-2166. doi: 10.3934/dcds.2020356

[8]

Xavier Gràcia, Xavier Rivas, Narciso Román-Roy. Constraint algorithm for singular field theories in the k-cosymplectic framework. Journal of Geometric Mechanics, 2020, 12 (1) : 1-23. doi: 10.3934/jgm.2020002

[9]

Fan Yuan, Dachuan Xu, Donglei Du, Min Li. An exact algorithm for stable instances of the $ k $-means problem with penalties in fixed-dimensional Euclidean space. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021122

[10]

Erchuan Zhang, Lyle Noakes. Riemannian cubics and elastica in the manifold $ \operatorname{SPD}(n) $ of all $ n\times n $ symmetric positive-definite matrices. Journal of Geometric Mechanics, 2019, 11 (2) : 277-299. doi: 10.3934/jgm.2019015

[11]

Silvia Frassu. Nonlinear Dirichlet problem for the nonlocal anisotropic operator $ L_K $. Communications on Pure & Applied Analysis, 2019, 18 (4) : 1847-1867. doi: 10.3934/cpaa.2019086

[12]

Adam Kanigowski, Federico Rodriguez Hertz, Kurt Vinhage. On the non-equivalence of the Bernoulli and $ K$ properties in dimension four. Journal of Modern Dynamics, 2018, 13: 221-250. doi: 10.3934/jmd.2018019

[13]

Habibul Islam, Om Prakash, Ram Krishna Verma. New quantum codes from constacyclic codes over the ring $ R_{k,m} $. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020097

[14]

Yu-Ming Chu, Saima Rashid, Fahd Jarad, Muhammad Aslam Noor, Humaira Kalsoom. More new results on integral inequalities for generalized $ \mathcal{K} $-fractional conformable Integral operators. Discrete & Continuous Dynamical Systems - S, 2021, 14 (7) : 2119-2135. doi: 10.3934/dcdss.2021063

[15]

Huaning Liu, Yixin Ren. On the pseudorandom properties of $ k $-ary Sidel'nikov sequences. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021038

[16]

Benjamin Söllner, Oliver Junge. A convergent Lagrangian discretization for $ p $-Wasserstein and flux-limited diffusion equations. Communications on Pure & Applied Analysis, 2020, 19 (9) : 4227-4256. doi: 10.3934/cpaa.2020190

[17]

Huimin Zheng, Xuejun Guo, Hourong Qin. The Mahler measure of $ (x+1/x)(y+1/y)(z+1/z)+\sqrt{k} $. Electronic Research Archive, 2020, 28 (1) : 103-125. doi: 10.3934/era.2020007

[18]

Pak Tung Ho. Prescribing $ Q $-curvature on $ S^n $ in the presence of symmetry. Communications on Pure & Applied Analysis, 2020, 19 (2) : 715-722. doi: 10.3934/cpaa.2020033

[19]

Jennifer D. Key, Bernardo G. Rodrigues. Binary codes from $ m $-ary $ n $-cubes $ Q^m_n $. Advances in Mathematics of Communications, 2021, 15 (3) : 507-524. doi: 10.3934/amc.2020079

[20]

Jong Yoon Hyun, Yoonjin Lee, Yansheng Wu. Connection of $ p $-ary $ t $-weight linear codes to Ramanujan Cayley graphs with $ t+1 $ eigenvalues. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020133

2020 Impact Factor: 0.857

Article outline

[Back to Top]